# SDR FDEA2018081752036

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  LEADING EDGE CAVITY, FORMER AT XOS 1025 WAS FOUND CRACKED.  THE FORMER WAS REMOVED IAW SRM 51-31-01-0G, AND FABRICATED A NEW FORMER IAW DRAWING ARB2920, REVISION BB. INSTALLED THE FORMER IAW SRM 51-33-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
